VOL. 22 · NO. 1 | Winter 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 22 (1), (Winter 1992)
No abstract available
Articles
Antonio Aizpuru
Rocky Mountain J. Math. 22 (1), 1-10, (Winter 1992) DOI: 10.1216/rmjm/1181072792
No abstract available
Leo J. Alex, Lorraine L. Foster
Rocky Mountain J. Math. 22 (1), 11-62, (Winter 1992) DOI: 10.1216/rmjm/1181072793
No abstract available
R.W. Bagley, T.S. Wu, J.S. Yang
Rocky Mountain J. Math. 22 (1), 63-79, (Winter 1992) DOI: 10.1216/rmjm/1181072794
KEYWORDS: locally compact group, connected group, one parameter group, inverse limit, characteristic index, characteristic subgroup, 22D05
No abstract available
Elizabeth M. Bator
Rocky Mountain J. Math. 22 (1), 81-92, (Winter 1992) DOI: 10.1216/rmjm/1181072795
No abstract available
Chris Caldwell
Rocky Mountain J. Math. 22 (1), 93-108, (Winter 1992) DOI: 10.1216/rmjm/1181072796
No abstract available
F.S. Cater, John Daily
Rocky Mountain J. Math. 22 (1), 109-115, (Winter 1992) DOI: 10.1216/rmjm/1181072797
KEYWORDS: metric spaces, complete metric spaces, connected and locally connected spaces, 54E35, ‎54E50‎, 54D05
No abstract available
Arrigo Cellina, António Ornelas
Rocky Mountain J. Math. 22 (1), 117-124, (Winter 1992) DOI: 10.1216/rmjm/1181072798
No abstract available
Th. Dana-Picard, M. Schaps
Rocky Mountain J. Math. 22 (1), 125-156, (Winter 1992) DOI: 10.1216/rmjm/1181072799
No abstract available
Bruce Dearden
Rocky Mountain J. Math. 22 (1), 157-163, (Winter 1992) DOI: 10.1216/rmjm/1181072800
KEYWORDS: quasi-multiplier, Pedersen's ideal, $C^*$-algebra, sesquilinear form, 46L05, 46A05
No abstract available
John A. Ewell
Rocky Mountain J. Math. 22 (1), 165-168, (Winter 1992) DOI: 10.1216/rmjm/1181072801
KEYWORDS: Series representations of pi squared, 11A67
No abstract available
Evan Fisher
Rocky Mountain J. Math. 22 (1), 169-179, (Winter 1992) DOI: 10.1216/rmjm/1181072802
KEYWORDS: Skorohod representation, sums of weighted i.i.d. random variables, Functional law of the iterated logarithm, Invariance principles, 60F17, 60F15, 60G50
No abstract available
Ma. Teresa Gassó
Rocky Mountain J. Math. 22 (1), 181-196, (Winter 1992) DOI: 10.1216/rmjm/1181072803
No abstract available
H. Pat Goeters
Rocky Mountain J. Math. 22 (1), 197-201, (Winter 1992) DOI: 10.1216/rmjm/1181072804
No abstract available
A.W. Goodman
Rocky Mountain J. Math. 22 (1), 203-208, (Winter 1992) DOI: 10.1216/rmjm/1181072805
KEYWORDS: polynomials, Zeros, trigonometric polynomials, 30C15, 30C10
No abstract available
Stephen J. Kirschvink
Rocky Mountain J. Math. 22 (1), 209-225, (Winter 1992) DOI: 10.1216/rmjm/1181072806
No abstract available
Steven G. Krantz
Rocky Mountain J. Math. 22 (1), 227-234, (Winter 1992) DOI: 10.1216/rmjm/1181072807
No abstract available
John Marafino
Rocky Mountain J. Math. 22 (1), 235-244, (Winter 1992) DOI: 10.1216/rmjm/1181072808
KEYWORDS: 28A20, 28A75, 51N20
No abstract available
E.P. Merkes, Marion Wetzel
Rocky Mountain J. Math. 22 (1), 245-264, (Winter 1992) DOI: 10.1216/rmjm/1181072809
KEYWORDS: 30E05, 33A65
No abstract available
T.D. Narang
Rocky Mountain J. Math. 22 (1), 265-287, (Winter 1992) DOI: 10.1216/rmjm/1181072810
No abstract available
Peter Ohring
Rocky Mountain J. Math. 22 (1), 289-292, (Winter 1992) DOI: 10.1216/rmjm/1181072811
KEYWORDS: 22E30, 58G35
No abstract available
Theodore W. Palmer
Rocky Mountain J. Math. 22 (1), 293-329, (Winter 1992) DOI: 10.1216/rmjm/1181072812
No abstract available
Josip E. Pečarić
Rocky Mountain J. Math. 22 (1), 329-330, (Winter 1992) DOI: 10.1216/rmjm/1181072813
No abstract available
Amos Ron
Rocky Mountain J. Math. 22 (1), 331-351, (Winter 1992) DOI: 10.1216/rmjm/1181072814
No abstract available
Stephen Silverman
Rocky Mountain J. Math. 22 (1), 353-375, (Winter 1992) DOI: 10.1216/rmjm/1181072815
No abstract available
Panagiotis D. Stratigos
Rocky Mountain J. Math. 22 (1), 377-386, (Winter 1992) DOI: 10.1216/rmjm/1181072816
KEYWORDS: measure, support of a measure, regularity, $\s$-smoothness, and $\tau$-smoothness of measures, repleteness, measure repleteness, and support-measure repleteness, premeasure, $I$-lattice, the Wallman topology, 28A60, 28C15, 54D35
No abstract available
T.J. Suffridge
Rocky Mountain J. Math. 22 (1), 387-391, (Winter 1992) DOI: 10.1216/rmjm/1181072817
KEYWORDS: 30C10, 30C45, 30C50
No abstract available
P. Szeptycki
Rocky Mountain J. Math. 22 (1), 393-404, (Winter 1992) DOI: 10.1216/rmjm/1181072818
No abstract available
Back to Top